I have been on Cymbalta for a little over 3 years now. I have recently noticed an increase of feeling sad. When you begin having increased depression, when is it appropriate to increase the dose or add another med to stimulate the effects of Cymbalta?
I went as high as 120 mgs on it. If your increase in depression has lasted a month or two and there is no reason for it - such as a change in meds or a trauma, then perhaps an increase would help. I added Abilify for a time also - it's good to know you have other options should one action not work. Take care - and don't let your increase in depression get you into any serious trouble. Should you find yourself contemplating suicide or harm to yourself or anyone else, then please contact your doctor right away. Regards - ElizaJane
Just a thought, but depending on where you live, the decrease in sunlight in the winter months esp. in the northern areas sometimes brings on sadness. I too have noticed recently some increased sadness and think it's this, but will be talking to my dr next week about this. Also, I have only been on 20 mg./1x a day for less than a year.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 2 answers
Posted 31 Jul 2013 • 6 answers
Posted 8 Oct 2013 • 15 answers
Posted 6 Dec 2013 • 2 answers
Posted 23 Sep 2014 • 1 answer